# SDR 2012FA0000525

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: General aviation
- Aircraft: N1569A
- Make and model: Beech F33A
- Aircraft serial: CE1328
- Aircraft time: 22,120 hours
- Engine: Cont IO520BB
- Engine time: 73 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 35380132103
- Part serial: 0806
- Condition: Failed
- Location: Beacon
- Part time: 2,617 hours, 10,469 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF THE BEACON LIGHT,  PILOT REPORTED THAT THE LIGHT WAS INOPERATIVE.  DURING TROUBLESHOOTING, IT WAS FOUND THAT THE BEACON LIGHT SWITCH HAD FAILED.  SWITCH  HAS 2617.3 HOURS TSN AND AN ESTIMATED 10469.2 CYCLES.  R & R BEACON LIGHT SWITCH AND THE LIGHT OPS CHECKED GOOD.
